# SDR ALGA201202141205

- Difficulty date: February 14, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Aircraft time: 13,794 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Housing
- Part number: DO1345
- Condition: Corroded
- Location: Rotor Brake
- Component: Rotor Brake
- Component part number: 407340302101FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BRAKE HOUSING CORRODED BEYOND LIMITS.
